MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable cardioverter defibrillator (ICD)
Model Number E140
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Under-Sensing (1661)
Health Effect - Clinical Codes Cardiac Arrest (1762); Ventricular Fibrillation (2130)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient implanted with this implantable cardioverter defibrillator (icd) system presented to the emergency room (er) due to cardiac arrest.Additionally, the device clock did not appear to have adjusted to daylight savings time.Electrogram (egm) review revealed ventricular fibrillation (vf) undersensing, instances where the arrhythmia was below the rate cutoff (rco), and anti-tachycardia pacing (atp) was ineffective.Technical services (ts) discussed troubleshooting options and programming considerations; the patient was referred to cardiology for the clinical decision of arrhythmia interpretation and next steps.This icd remains in service.No additional adverse patient effects were reported.

Brand Name
ENERGEN? ICD
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel PR
PR  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25589176
Report Number2124215-2026-33264
Device Sequence Number10318817
Product Code LWP
UDI-Device Identifier00802526480713
UDI-Public(01)00802526480713(17)160919
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2016
Device Model NumberE140
Device Catalogue NumberE140
Device Lot Number118202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured09/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age70 YR
Patient SexMale